Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Diagnosed with ulcer. Took Omeprazole. Helped. Is it okay to continue?

Dear Doctor, I was diagnosed with ulcer at the age of 16.I took medications containing Omeprazole and it relieved my pain and difficulties. Once in a while when i have some hot foods i feel some irritations and difficulties .I take a tablet and it gets fine.Are there any chances of me being affected with ulcer again? Will ulcer lead to cancer? I am frightened. Please help
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM.
yes, it can occur again.
i guess it was a peptic ulcer. not a cancerous one.
chronic ulcer can occasionally be cancerous.
it may be an ulcer again or gastritis.
how old are you now?
better get checked. probably an endoscopy (OGD scopy) will be needed.
taking omeprazole is OK.
but you should see your gastro-enterologist for proper evaluation and full tratment.
take care and pl. keep me posted on your progress.
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor